CureZone   Log On   Join
Re: About nausea and D
 

J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


Google Advertisement
Google Advertisement
Google Advertisement
alberta Views: 1,365
Published: 14 years ago
 
This is a reply to # 1,056,674

Re: About nausea and D


Don't know if I am the best person to answer, but I'll try from my own experience. The nausea/diarrhea may come at any time depending on how toxic your body is, how close to food you take it, overeating, etc.

In my case, I have experienced diarrhea on two occasions; once after an 11 drop dose (right after increasing dose; taking one dose per day); I didn't take the Miracle-Mineral-Supplement for a couple of days then; virtually started over with two drops, but increased the number of times to 3x/day, increasing drops each day by one drop each dose. After the first nine-drop dose of the day, I again had diarrhea. In retrospect, I feel I gained a lot of ground the second time, as I was taking three drops per day. However, I felt I needed to take a break from the Miracle-Mineral-Supplement and haven't taken it for six days. I plan to begin again tonight or in the a.m. I may just take it 2x/day until I reach 15 drops, then begin with two drops on the second dose, work up to 15 drops, then start the third dose the same way until I am taking 15 drops three times per day. Humble says to work up to 15 drops 3x/day for a week, then drop back to a six-drop maintenance dose.

The only time I experienced vomiting was during the second week I took it; don't remember the dose I was at. I had eaten a large meal prior to taking it. My stomach began feeling just 'ugh' for a couple of hours. I finally had to lie down. I then knew I was going to vomit and went to the bathroom. It happened three times; the wierd thing is that it was not a 'sick' occasion. I didn't really feel sick, just that my stomach felt wierd. I also had diarrhea with it, alternating. Felt somewhat puny all the next day, so don't know if it was the Miracle-Mineral-Supplement or if the food could have been bad that I ate or something.

Actually the other two times that I had diarrhea were the worst. It came on with a somewhat gentle urging and before I could get to a bathroom just hit. So........I would recommend to anyone taking MMS that if you feel the urge to 'go' that you get to a bathroom immediately. Don't wait! There was no cramping or anything, just clearing out, then I felt fine.

This is not something, as you can see, that happens frequently, at least not with me. Everyone is cautioning to go slow and gradually work up. That is good advise. At the first sign of a nauseous feeling, it would be adviseable to drop the dose back a couple of drops for a few days, then begin to increase again.

As far as taking a dose once a week, it may eventually improve everything; I don't know. I would suggest taking it every day, even if it's just one or two drops a day, rather than take it just once a week. Perhaps you could try the one or two drop dose every day and then increase the drops just one day a week. Food for thought, I guess. You more than likely are not going to get nausea or diarrhea at the one or two drop dose unless you are very ill.

Wishing you a great MMS experience.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.313 sec, (2)